# SDR TWAA0003709

- Difficulty date: February 29, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,674 hours, 81,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE FWD CABIN FLOOR MEMBRANE WAS CRACKED AT STA 200, RBL 24.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER SRM 53-01, FIG 4 SHEET 3.
